# SDR FDEA201012134653

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 311N522045
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON STRUT, WHILE INSTALLING SKIN PANEL AT PP STA 185.35 (BATH TUB FITTING AREA),   RT SIDE NOTICED CRACK IN VERTICAL SHEAR CLIP BETWEEN LOWER 2 FASTENER HOLES. CRACKED SHEAR CLIP ON NR 2 PYLON STRUT.  R & R IAW SRM 51-40-02 REV101. REPAIR IS CLASSIFIED AS MINOR.
